Couldn't find what you looking for?

TRY OUR SEARCH!

I have been on Metformin for about a year now and I have had nothing but trouble with it.  I thought the side effects would have gone away by now, a long time ago, but I am still having a bad time with them.  I have diarhhea and have headaches from it.  I told the doctor I wanted to switch meds.  I want to try this metformin modified release.  I heard it doesn't cause the side effects that the ordiinary metformin causes.  Does anyone knnow about this type of metformin?  Have you ever been on metformin mr and if you have, how did it do for you?  I am hoping that it doesnt have the side effects the pill I am taking has.  It would be nice to feel like "normal" again, without diarrhea and headaches. 

Loading...

You should see about trying Metformin SR.  The medication is a slow-release metformin that is better as far as lower likelihood of having the terrible side effects that come with it.  You will need to talk to your doctor about changing your current medication to Metformin SR.  You can explain to your doctor about the hard time you are having with the side effects it is causing you.  He may also suggest another type of medication as well.  It will depend on your insurance as to what will be covered.  I see that you mentioned Metformin MR in your heading.  This may work pretty similar to Metformin SR.  I am not sure if the costs of these meds are in any way much more than the regular metformin, but I believe it would be worth checking it out since the side effects of the Metformin SR and perhaps the Metformin MR is a lot less.  Anything that helps a person have a better quality of life, I say go for it.

Reply

Loading...

Metformin modified release is actually metformin extended release which means that this preparation delivers the metformin slowly and steadily over several ours, avoiding higher peaks of the drug and therefore giving less side effects. Much less patients dropped out of the extended release form then the regular one. can you de sure that you won't have the side effects? No, you can't. But is certainly worth trying considering that it has worked for so many patients this substitution. Because the number of studies are still very few regarding this, there are still some pharmacist that insists that there’s no difference between them. I think is worth trying, and if it doesn’t work there are always other medications to treat you.

Reply

Loading...